# SDR CA071211004

- Difficulty date: December 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,004 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1282
- Condition: Failed
- Location: Te Flaps
- Part time: 7,610 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING WITH FLAPS AT 45 DEGREES, FLAPS SELECTED TO 0 DEGREES. CREW RECEIVED A FLAP FAIL AMBER MESSAGE AT FLAPS 41 DEGREES. MAINTENANCE TROUBLESHOOTING REVEILED FECU FAULT CODES FOR ASYMMETRY, BINDNG AND FLAPS NOT IN POSITION LEADING TO REPLACEMENT OF THE FLAP POWER DRIVE UNIT IAW AMM 27-52-01-400.  WILL UPDATE WHEN TEAR DOWN RESULTS BECOME AVAILABLE. (TC NR 20071211004)
